Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Original Paper

Piotr Marian Wojtulek, Jacek Puziewicz, Theodoros Ntaflos

MORB melt metasomatism and deserpentinization in the peridotitic member of Variscan ophiolite: an example of the Braszowice–Brzeźnica serpentinites (SW Poland)

Journal of Geosciences, volume 62 (2017), issue 3, 147 - 164

DOI: http://dx.doi.org/10.3190/jgeosci.240


  Abstract References Affiliations

Piotr Marian Wojtulek

University of Wrocław, Institute of Geological Sciences, pl. Maksa Borna 9, 50-204 Wrocław, Poland

Jacek Puziewicz

University of Wrocław, Institute of Geological Sciences, pl. Maksa Borna 9, 50-204 Wrocław, Poland

Theodoros Ntaflos

University of Vienna, Department of Lithospheric Research, Althanstraße 14, 1090 Vienna, Austria

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2017): 1.120

IF (ISI, 2017): 1.415

5 YEAR IF (ISI, 2017): 1.738

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943